EconPapers    
Economics at your fingertips  
 

Robust estimation in stochastic frontier models

Junmo Song, Dong-hyun Oh and Jiwon Kang

Computational Statistics & Data Analysis, 2017, vol. 105, issue C, 243-267

Abstract: This study proposes a robust estimator for stochastic frontier models by integrating the idea of Basu et al. (1998) into such models. It is shown that the suggested estimator is strongly consistent and asymptotic normal under regularity conditions. The robust properties of the proposed approach are also investigated. A simulation study demonstrates that the estimator has strong robust properties with little loss in asymptotic efficiency relative to the maximum likelihood estimator. Finally, a real data analysis is performed to illustrate the use of the estimator.

Keywords: Stochastic frontier model; Outliers; Robustness; Minimum density power divergence estimator (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167947316301864
Full text for ScienceDirect subscribers only.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:csdana:v:105:y:2017:i:c:p:243-267

Access Statistics for this article

Computational Statistics & Data Analysis is currently edited by S.P. Azen

More articles in Computational Statistics & Data Analysis from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-09-29
Handle: RePEc:eee:csdana:v:105:y:2017:i:c:p:243-267